# SDR WVER2016080700007

- Difficulty date: August 7, 2016
- Submitted: August 7, 2016
- Operation: General aviation
- Filed by: MHI RJ Aviation Inc, repair station WVER835K
- Aircraft: N910FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15010
- Aircraft time: 31,959 hours, 25,584 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: MM67037001001
- Condition: Loose
- Location: Lt Nacelle
- Part time: 31,959 hours, 25,584 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT PYLON RIB AND SKIN FASTENERS LOWER SIDE LOOSE, PROTRUDIND
